# SDR AMTA200300226

- Difficulty date: February 14, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ABOVE SEAT NR 2 ABC, AT THE CURVE EDGE OF STOWAGE BIN, OUT.  (M)
